# SDR DALA2017011800480

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 70,473 hours, 52,175 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LUBRICATION OF GROUND SPOILER ACTUATORS, THE HINGE SUPPORT WAS FOUND CRACKED AT LT WING. HINGE SUPPORT FITTING.  THE FITTING WAS REPLACED IAW AMM 20-30-01 AND DC9/MD80 SRM 51-30-1, 51-30-2 AND 51-30-5.
